Doctor insights on:
Buscopan Plus: Scopolamine butylbromide (buscopan) is an antispasmodic agent used to treat irritable bowel and/or menstrual cramps etc...This med is also available as a combo with paracetamol =buscopan plus, thus has been shown as safe. So if you have buscopan, adding paracetamol in recommended dosage should be ok. Consult doc if you encounter problem. Good luck. ...Read more
Anywhere: It is a covered drug at walmart: 30 day supply for $4. Let them know you need it and, if they don't have it in stock, they'll get it for you. You can also buy it from them on-line. ...Read more
See below: From my knowledge it is a prescription. ...Read more
Depends.: Centrophenoxine reverses lipofuscin ,beta-amyloid pigmentation as well as an antioxidant while Meclofenoxate belongs to the family of NSAIDs and blocks enzymes that make prostaglandins responsible for inflammation,pain and fever. So depending on what you want treated, both are good choices with different target symptoms. ...Read more
What's UR indication: Propantheline bromide is an antimuscarinic agent used for the treatment of excessive sweating, cramps or spasms of the stomach, intestines, or bladder, and involuntary urination. It can also be used to control the symptoms of irritable bowel syndrome as well as other functional conditions. What's your indication for its use so we can better advise you. ...Read more
For Parkinson's.: This is an antiparkinsonian agent it is used for the symptomatic treatment of parkinson's disease alone or with levodopa. It is also commonly used to treat extrapyramidal side effects occurring during antipsychotic treatment, along with the frequency and duration of oculogyric crises as well as of dyskinetic movements and spastic contractions. It cannot cure parkinson's, but helps symptoms. ...Read more
Making a comeback: Popular might be a stretch. It is an older medication commonly used for cramping with periods. For awhile it was difficult to find in a lot of pharmacies, but is now more available. ...Read more
Is mobic, aciphex, (rabeprazole) flexeril, and a compounded cream with ketoprofen, baclofen, lidocaine all together safe?
Maybe not: There is a slight risk of combining the Mobic and the Ketoprofen. Those two meds are in the same class & could cause stomach ulcers or kidney damage (do NOT use if have kidney prob). We just don't know if enough of the Ketoprofen would be absorbed systemically to cause a problem. Aciphex (rabeprazole) protects against ulcers. The Flexeril and Baclofen are also in the same class and could cause sedation. ...Read moreSee 1 more doctor answer
Dexchloropheniramine maleate tablets have 2mg; chlorpheniramine maleate tablets had 4mg. Dex isomer's more potent? Or ploy to sell more tablets?
Tab difference: hello ~ dex~etc is a totally different substance to chlorphen~etc base. Each compound in organic chem has completely different properties, by adding free radicals (-H, -OH, -S03,-S04,-NH3,NH4) This is not a scam but dose equivalents. Do not mess with dose advised on label ! Take AS DIRECTED ! ALWAYS ! ...Read more
I'm using 2 rotacaps for asthma (salbutamol sulphate& ipratropium bromide, fluticasino propionate& formaterol fumarate). Is the long term use safe?
Yes and no: The last drug you mentioned formaterol is a long acting beta agonist (laba). In the us, labas alone are used in treating copd. When used in asthma and to reduce their potential serious side effects, they must be combined with a steroid like fluticasone. ...Read moreSee 2 more doctor answers
If Each 5 ml contains:50mg glyceryl guaiacolate,50mgpotassium citrate,1.5mg terbutaline sulphate,14mg diphenhydramine hydrochloride.Safe for pregnancy?
Depends: The most susceptible time for the fetus is during the 1st trimester. After that, most allergy medication or cough medications are likely safe. Diphenhydramine has been associated with a slightly higher risk to develop cleft palate when used in the 1st trimester although the incidence is still very low. ...Read more